# SDR AALA202101059017

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 20,987 hours, 8,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ROW 16 EMERGENCY LIGHTS LENS CRACKED (FLOOR PROXIMITY LIGHT).  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT ROW 16 RED LENS, PER AMM 33-51-11.
